MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint, a rented blood gas analyzer abl90 flex plus analyzer (serial number (b)(6)) was used by the customer as a temporary alternative, as their usual abl90 flex plus analyzer (serial number (b)(6)) needed repair.The field service engineer (fse) set up the abl90 flex plus analyzer (serial number (b)(6)) under the hospital's usage conditions and conducted an online test in demo mode.However, the fse forgot to turn off the demo mode.After that, the customer measured patient samples on the abl90 flex plus analyzer (serial number (b)(6)) without noticing in demo mode, but they quickly realized it.As a result, no health problems were reported in this case.This is clearly human error report, and radiometer japan (rkk) will once again issue a warning to all employees.
 
Additional Manufacturer Narrative
Case of incident is estimated and the date of awareness has been used in this report.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
paola giglio
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key24649267
Report Number3002807968-2026-00035
Device Sequence Number13208190
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0337N003
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown